# SDR SWAA2025022890570

- Difficulty date: January 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL/BAFFLE STA 500F - STA 500G R/H CRACKED (DOT K570) <[01].  REMOVED AND REPLACED BAFFLE STA 500F IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A7510 REV: B AND REPAIRED IAW 51-70-13-2R-1.; [02] VERIFIED: REMOVED AND REPLACED BAFFLE STA 500F IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A7510 REV: B AND REPAIRED IAW 51-70-13-2R-1.; [03] VERIFIED: REMOVED AND REPLACED BAFFLE STA 500F IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A7510 REV: B AND REPAIRED IAW 51-70-13-2R-1.
